Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ULTIMUM; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ST. JUDE MEDICAL, INC. ULTIMUM; INTRODUCER, CATHETER
Model Number
407849
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
06/30/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
When accessing veins in groin, 8 fr sheath broke off in patient's right femoral vein.Vascular surgeon came in to snare and remove broken sheath successfully.
New Search
Submit an Adverse Event Report
Brand Name
ULTIMUM
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
ST. JUDE MEDICAL, INC.
5050 nathan lane north
plymouth MN 55442
MDR Report Key
12238109
Report Number
12238109
Device Sequence Number
19876940
Product Code
DYB
UDI-Device Identifier
05414734011099
UDI-Public
(01)05414734011099
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
07/19/2021
Report Date
(Section F)
07/19/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
407849
Device Catalogue Number
407849
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/28/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Life Threatening; Required Intervention;
Date Report Sent to FDA
07/19/2021